SciELO - Scientific Electronic Library Online

vol.12 número3Some Generalizations of Mulit-Valued Version of Schauder’s Fixed Point Theorem with ApplicationsGeneralized Spectrograms and t -Wigner Transforms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.3 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N° 03, (153–165). October 2010


Existence of Periodic Solutions for a Class of Second-Order Neutral Differential Equations with Multiple Deviating Arguments1



School of Applied Mathematics, Guangdong, University of Technology 510006, P.R.China email:

Department of mathematics, National University of Ireland, Galway, Ireland email:

Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901, USA email: agarwal@fit.ed


Using Kranoselskii fixed point theorem and Mawhin’s continuation theorem we establish the existence of periodic solutions for a second order neutral differential equation with multiple deviating arguments.

Key words and phrases: Periodic solution, Multiple deviating arguments, Neutral differential equation, Kranoselskii fixed point theorem, Mawhin’s continuation theorem.


Usando el teorema del punto fijo de Kranoselskii y el teorema de continuación de Mawhin establecemos la existencia de soluciones periódicas de una ecuación diferencial neutral de segundo orden con argumento de desviación multiple.

Math. Subj. Class.: 34K15; 34C25.


1This project is supported by grant 10871213 from NNSF of China, by grant 06021578 from NSF of Guangdong


[1] CHEN, Y.S., The existence of periodic solutions for a class of neutral differential difference equations, Bull. Austral. Math. Soc., 33 (1992), 508–516.

[2] CHEN, Y.S., The existence of periodic solutions of the equation x′(t) = −f (x(t), x(t−r)), J. Math. Anal. Appl., 163 (1992), 227–237.

[3] GAINES, R.E. AND MAWHIN, J.L., Coincidence degree and nonlinear differential equation, Lecture Notes in Math., Vol.568, Springer-Verlag, 1977.        [ Links ]

[4] GUO, Z.M. AND YU, J.S., Multiplicity results for periodic solutions to delay differential difference equations via critical point theory, J. Diff. Eqns., 218 (2005), 15–35.

[5] GUO, C.J. AND GUO, Z.M., Existence of multiple periodic solutions for a class of threeorder neutral differential equations, Acta. Math. Sinica, 52(4) (2009), 737–751.

[6] GUO, C.J. AND GUO, Z.M., Existence of multiple periodic solutions for a class of secondorder delay differential equations, Nonlinear Anal-B: Real World Applications, 10(5) (2009), 3825–3972.

[7] HALE, J.K., Theory of functional differential equations, Springer-Verlag, 1977.        [ Links ]

[8] KAPLAN, J.L. AND YORKE, J.A., Ordinary differential equations which yield periodic solution of delay equations, J. Math. Anal. Appl., 48 (1974), 317–324.

[9] LI, J.B. AND HE, X.Z., Proof and generalization of Kaplan-Yorke’s conjecture on periodic solution of differential delay equations, Sci. China(Ser.A), 42 (9) (1999), 957–964

[10] LI, Y.X., Positive periodic solutions of nonlinear second order ordinary differential equations, Acta Math. Sini., 45 (2002), 482–488.

[11] LU, S.P., Existence of periodic solutions for a p-Laplacian neutral functional differential equation, Nonlinear. Anal., 70 (2009), 231–243.

[12] LI, J.W. AND WANG, G.Q., Sharp inequalities for periodic functions, Applied Math. ENote, 5 (2005), 75–83.

[13] SHU, X.B., XU, Y.T. AND HUANG, L.H., Infinite periodic solutions to a class of secondorder Sturm-Liouville neutral differential equations, Nonlinear Anal., 68 (4) (2008), 905–911.

[14] WANG, G.Q. AND YAN, J.R., Existence of periodic solutions for second order nonlinear neutral delay equations, Acta Math. Sini., 47 (2004), 379–384.

[15] XU, Y.T. AND GUO, Z.M., Applications of a Zp index theory to periodic solutions for a class of functional differential equations, J. Math. Anal. Appl., 257 (1) (2001), 189–205

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons